User menu

Branching-rules for the Hyperoctahedral Group

Bibliographic reference Doeraene, JP. ; Amunategui, GI.. Branching-rules for the Hyperoctahedral Group. In: Journal of Mathematical Physics, Vol. 30, no. 11, p. 2469-2475 (1989)
Permanent URL http://hdl.handle.net/2078.1/52129
  1. Stanley Richard P, Some aspects of groups acting on finite posets, 10.1016/0097-3165(82)90017-6
  2. Geissinger L., Kinch D., Representations of the hyperoctahedral groups, 10.1016/0021-8693(78)90200-4
  3. Mandula Jeffrey E., Zweig George, Govaerts Jan, Covariant lattice glueball fields, 10.1016/0550-3213(83)90400-5
  4. Baake M., Structure and representations of the hyperoctahedral group, 10.1063/1.526087
  5. Iommi Amunategui G., Ann. Soc. Sci. Bruxelles, 98, 161 (1984)
  6. Iommi Amunategui G., Ann. Soc. Sci. Bruxelles, 100, 115 (1986)